# SDR QXEA0101672

- Difficulty date: October 12, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 9,714 hours, 13,732 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Flange
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFT CARGO DOOR EXTERIOR TOP EDGE IS BENT AND HAS SEVERAL CHAFFD PLACES.  REPAIRED IAW HORIZON AIR EA 2-52-112.
